|Should I switch?
May 3, 2003
Dear Doctor, I have had Sustiva for at least 3 yrs. sometimes with nightmares and poor quality of sleeptime, 3 months ago, I started again with these symptoms and my doctor gave me the option to switch for another NNRTI, but I am afraid of jeopardize my options, would switching make me lose my viral supression in any way? Thanks
| Response from Dr. Henry
If you previously never failed HIV treatment then a switch from Sustiva to another NNRTI (Viramune or Rescriptor) or to Ziagen or a PI all should work OK and would likely improve your sleep difficulty. Experience is probably the best with Viramune in that setting. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
- Can Vaginal Discharge Cause Sores?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.